# SDR CALA2010070700323

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N50213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1080-1100 LBL 45 SEAT TRACK CROWN FOUND CORROSION.  SEAT TRACK CROWN CORROSION REMOVED OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION SEAT TRACK REPLACED AS PER SRM 51-10-02 AND NEW SEAT TRACK INSTALLED AS PER AMM 20-11-00 AND FORM 44.0008 ATTACHED ITEM 1-6 ACCOMPLISHED AT CABIN STA 1070 TO STA 1180 LBL 45.
